Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 1, Pages 125-131

Integral properties of certain classes of analytic functions with negative coefficients

Faculty of Mathematics and Computer Science, Babes-Bolyai University, 1 M. Kogalniceanu Street, Cluj-Napoca, 3400, Italy

Received 20 February 2004; Revised 11 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study integral properties of two classes of functions with negative coefficients defined using differential operators. The obtained results are sharp and they improve known results.